Universidad Complutense de Madrid
E-Prints Complutense

Affine Lie Algebras with Non-Compact Rank One Levi Subalgebra and their Invariants

Impacto

Downloads

Downloads per month over past year



Campoamor Stursberg, Otto Ruttwig (2007) Affine Lie Algebras with Non-Compact Rank One Levi Subalgebra and their Invariants. Acta Physica Polonica B, 38 (1). pp. 3-20. ISSN 0587-4254

[img]
Preview
PDF
217kB


Abstract

Using a maximal solvable subalgebra of the Lie algebras gn = sl(2;R)


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:21663
Deposited On:04 Jun 2013 15:22
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page